# SDR UALA2012091405207

- Difficulty date: September 14, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 60,714 hours, 7,071 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EEL LIGHTS IN UPPER DECK ON SEATS 13, 14 AND 15 ARE INOP.   RELAMPED OP CHECK OK.
